Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Jock itch after intercourse, redness on scrotum, boils on thighs. Antibiotics for treatment?

I had gotten jock itch after having sex with a girl I just met in an unsavory environment. After I was treated with prescription cream and oral meds my scrotum was left very red and I got boils down my thighs. I was treated again with antibiotics which got rid of the boils but my scrotum is still so red and has been for 6 months. This is torturing me and has really taken over my life. Please help
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Jock itch is a fungal infection.

The area of groin is very moist and is prone to develop these infections.

Treatment can be with oral antifungals as well as with topical antifungals.

Antibiotics are not going to help you.

Various antifungal powders like candid are availabe.

These can help reduce the moisture as well as control the infection.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor